# SDR R61A20120227136

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 12,229 hours, 9,665 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 00384
- Condition: Faulty
- Location: Cockpit
- Part time: 8,833 hours, 7,001 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED IN CLIMB THAT THEY TRIED TO RETRACT THE LG AND THE LEVER WOULDN'T MOVE.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LG LEVER PER EMB AMM, OPS CHECK GOOD.
